Medication

Coming off parnate: what to expect, now and later...

dlsc Community Member December 31, 2009
  • I am coming off parnate - my last tablet was on Christmas day.

     

    What are the effects that I can expect? So far I am not sleeping very well, have some aching which I can only describe as being similar to arthritis in some of my joints, brain twinges and dizzy spells. There may be others that I am not remembering.

     

    What also worries me is that this was used as a last chance sort of drug. Cry I have had ECT in the past and have tried a bunch of other meds, all of which work for a short time then stop working. I am still on lithium.

     

    I have put on a lot of weight over the years with the different drugs. I still feel like every day is like walking through top to toe mud.

     

    My doctor has weaned me off parnate and though he suggested another few rounds of ECT, I refused. I have never felt good since having the first almost 30 ECT treatments; why would I go for more? I start on a new drug, the name of which escapes me, on the 7th of January. (A side effect of the new drug is weight gain; great. Not.)

     

    Could you share your experience with me? I know each person is different and reacts differently but I am so over this all and wish it wasn't there (no surprise there).

     

    Blessings.

     

0 Comments